Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Constant feeling of unease. Tummy butterflys, etc

I feel nervous and anxious lately. Totally unsettled. I am not depressed just a nervous wreck. I had a suspicion that my husband had been smoking pot again. He finally admitted it. Now I am just a ball of nerves. I am making an appt for marriage counseling but until then I need to get this miserable feeling away from me. Do you think some type of medication from my primary doc would help? I know I have to address the real problem but that can't happen until we start sessions and that won't happen for at least a few weeks since hubby goes for knee surgery Monday.

 
Anonymous

Asked by Anonymous at 4:02 PM on Aug. 12, 2010 in Health

This question is closed.
Answers (4)
  • Yep...get thee to your doctor. Key words: anxious, nauseated, difficulty sleeping. A 30 day script for Xanax might help take the edge off. If you've never really been prone to anxiety before, this is probably just situational and the counseling will really help. If you've dealt with anxiety more long term and need some tools to work through it, there are also some good books out there. "The Anxiety and Phobia Workbook" is a good one. Square breathing technique is also helpful to me when I'm feeling very anxious. Exercise helps. So does yoga or meditation. Take care of yourself. I know how you feel...been dealing with major anxiety most of my life. It's usually manageable now (after therapy) but I have my back up script of xanax just in case. A 30 day supply lasts me about a year! :)
    BuddyRoo

    Answer by BuddyRoo at 4:09 PM on Aug. 12, 2010

  • Sounds like your experiencing some anxiety issues. You can ask your doctor for something to help ease it. But it would also be helpful to learn some self calming techniques. Go to the library and pick up some books on it, it could be very helpful to you and your relationship. Maybe you can even help your dh...if he tries these calming techniques, maybe he won't need to smoke the pot.
    Good Luck.
    kimberlyinberea

    Answer by kimberlyinberea at 4:06 PM on Aug. 12, 2010

  • I agree, you should talk to your dr. Medication isn't always the answer. Find some good books and do talk to someone about this.
    kaedrasgma

    Answer by kaedrasgma at 4:18 PM on Aug. 12, 2010

  • Magnesium
    rkoloms

    Answer by rkoloms at 6:03 PM on Aug. 12, 2010